# SDR SWAA2022032232360

- Difficulty date: September 27, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N8302F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36680
- Aircraft time: 26,303 hours, 11,339 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Aft Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT STA 790-847 RBL 29 WL 158; THRESHOLD WEB IS CORRODED. / REMOVED & REPLACED CORRODED AFT CARGO COMPARTMENT THRESHOLD WEB WITH NEW REF B737 SRM 51-40-02; DWG 146A8123 REV C. BLEND OUT FOUND OUT OF LIMITS ON OLD WEB WITH .045' ORIGINAL 'T'; .036 REMAINING 'T' AND .10T MAX ALLLOWABLE LOSS.
